Journal / Book Title
Journal of Mathematical Economics
We study order theoretic and topological implications for impatience of weakly Paretian, representable orders on infinite utility streams. As a departure from the traditional literature, we do not make any continuity assumptions in proving the existence of impatient points. Impatience is robust in the sense that there are uncountably many impatient points. A general statement about genericity of impatience cannot be made for representable, weakly Paretian orders. This is shown by means of an example. If we assume a stronger sensitivity condition, then genericity obtains.
MSU Digital Commons Citation
Banerjee, Kuntal and Dubey, Ram, "Impatience Implication of Weakly Paretian Orders: Existence and Genericity" (2013). Department of Economics Faculty Scholarship and Creative Works. 28.
Banerjee, K., & Dubey, R. S. (2013). Impatience implication of weakly Paretian orders: Existence and genericity. Journal of Mathematical Economics, 49(2), 134-140.